# SDR DL73K011381

- Difficulty date: August 22, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 50,248 hours, 38,419 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 654587547
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR SILL WEB WAS FOUND CRACKED AT FS 297.  THE      DAMAGED SECTION OF WEB WAS CUT OUT AND A NEW SECTION SPLICEDIN.  THE DAMAGE WAS FOUND DURING HMV.
